# SDR DALA12002953227

- Difficulty date: July 10, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 62,729 hours, 28,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST, THE AFT LT UNIT FAULT.  MAINTENANCE REPLACED UNIT AND FUNCTIONAL CHECK WAS NORMAL.
